Doctor insights on:
Monique St Pierre
Can fillings cause discoloration on my gums? I had a silver filling used to fill a cavity, and now the gum next to it looks like it is turning bluish or something. I don't know what's going on. Should i see my dentist?
Gingival tattoo: Sometimes in the process of doing a silver amalgam filling, small pieces of the excess filling can become embedded in the gum tissue, creating what your describing. The area is not swollen, but is purplish and is close to the filling. It is not dangerous, but if you find it effects your esthetics see a periodontists. ...Read moreSee 2 more doctor answers
Bleeding after fillings? I had a filling done a few days ago, and since then i've noticed blood when i brush. I've never had this happen before. Could it somehow be related to the filling? Should i go back to my dentist?
Peyton : Peyton manning free zone, it sounds like your gums are inflamed and bleed upon brushing. This can be exasperated if a filling was placed below the gums or between your teeth. Usually brushing and flossing aggressively will elicit a small amount of bleeding. This means your cleaning where you need to. After serveral days it should resolve. If not, then go see your dentist. Hope this is helpful, michael i. Wollock, dmd, agd fellow dentistry at suburban square 610-649-0313 www.Dentistryatsuburbansquare.Com. ...Read moreSee 2 more doctor answers
Husband is 51 and had two stints put into heart on June 2. Has 2 other blockages at 60%. Doctor will not unblock until they are 70%. In the past two weeks he has been experiencing pressure in the front part of his chest. ?
IMPORTANT.: Go back to the cardiologist as soon as possible. If symptomatic go now. This must be looked into and I wonder if there is any progression since the last cath. There may be greater lesions and may be the 60% lesions have progressed. do not procrastinate./ ...Read moreSee 1 more doctor answer
Currently on Adderall (dextroamphetamine and racemic amphetamine) 30mg 2x/day. How does Adderall (dextroamphetamine and racemic amphetamine) help lose weight? Metabolism increase? Will it cause massive muscle catabolism? On injury rest.
Amphetamine effect: Just like any stimulant, Adderall (dextroamphetamine and racemic amphetamine) causes an increase in metabolism and a decrease in appetite. That combination is what causes weight loss in many people. It is not indicated for weight loss, but weight loss is a well-known side effect of the medication. ...Read more
Serotonin and more: This is a potent botanical source of some compounds that work similarly to selective serotonin reuptake inhibitors. The recommended dosages on bottles may be low; work with your health care provider on how much may be right for you. The stuff interacts with other meds and taking it with a prescription SSRI can be very dangerous. It's also a sun-sensitizer. ...Read moreSee 1 more doctor answer
St. John's Wort: The active constituents in st. John's wort -- hypericin and hyperforin -- appear to modulate the effects of serotonin, dopamine, and norepinephrine, and may inhibit reuptake of these neurotransmitters. The serotonin activities are thought to be the most important in in working with depression. Hyperforin also induces some cyp450 enzymes, leading to reduced concentrations of certain drugs. ...Read more
Scrubs and skin: Products you mention are most famous for their apricot scrubs. These scrubs are too strong for sensitive skin and can cause irritation, dryness and redness. They usually have fragrances as well, which tend to irritate sensitive skin. Best to clean with a gentle, fragrance free foaming cleanser like purpose cleanser or cerave foaming facial cleanser. ...Read more
Improves mood: One of the natural remedies that actually has some strong scientific evidence for effectiveness treating dysthymia / mild depression / the blues. Talk with your physician first as there are some important drug interactions & some risks. If a person is having any thoughts of harming onesself, don't self-medicate but talk with a physician first. ...Read more